# SDR 97UAL900593

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158UA
- Make and model: Boeing 747238B
- Aircraft serial: 21054
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR 4 RIGHT EMERGENCY DROP CEILING LIGHT INOPERABLE.  *S/D*  DISCHARGE OF FAILED BATTERY PACK.  REPLACED BATTERY PACK.
